Memphis Tylenol attorneys | Memphis personal injury lawyers

Say no to Tylenol!

By: Darrell Castle 

Say “no” to extra-strength acetaminophen, like Tylenol, for your liver’s sake – that’s what the FDA is urging.


Four months ago, the FDA sent out a warning to all pharmacists regarding the dangers of Tylenol and other over-the-counter medications containing high-doses of acetaminophen such as:

  • Benadryl
  • Excedrin
  • Nyquil
  • Robistussin
  • Theraflu
  • Vicks

However, even though acetaminophen has now overtaken viral hepatitis infection as the most common cause of acute liver failure, extra-strength Tylenol still fills the shelves of stores and is consistently recommended by doctors, who also continue to prescribe other medications containing more than 325 mg. of acetaminophen, which is considered “extra-strength.”

The FDA doesn’t usually have to repeat itself. However, Tylenol is such a popular and household name – and a money-maker.

“We encourage pharmacists to return them to the wholesaler or manufacturer,” the FDA said, “and to remove the product codes for prescription medications containing such doses from their automatic reordering systems.”

If you take extra-strength Tylenol now, on behalf of the FDA, I urge you to stop.

However, if you take or have taken Tylenol and experienced any kind of liver damage, I urge you to speak to an experienced attorney as you may be entitled to compensation.

At Darrell Castle & Associates, our experienced Tylenol attorneys have researched and investigated this drug and would love to talk to you.

Call us for a free appointment at (901) 327-1212, or fill out the “Get in Touch” form below.